# SDR GTIA2021070535846

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 10,811 hours, 4,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICE L1 DOOR ASSIST BOTTLE PER AMM 52-10-00
